# SDR REXA201100413

- Difficulty date: June 27, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 19,102 hours, 16,800 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LT CAP ANGLE APPROXIMATELY 2 INCHES CRACKED AT LBL 18.  REPAIR FS SEMI-PRESSURE BULKHEAD WEB AND CAP ANGLE FROM LBL 27 TO RBL 27 IAW BOMBARDIER REO 601R-53-41-260 AND REO 601R-53-41-609.
